NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"my 6yrs old son was down with malaria about 2wks back took necessary mediacations. All of a sudden hes temp has risen complaing of stomach ache, i gave him a dewormer suspension n anti biotics n paracetamol but he temp is still high n hes really shaking? I even gave him a cold shower still hasn't subsided. he just threw up."

    User Avatar
    A 47 years year old female asked:
    2 years ago
    my 6yrs old son was down with malaria about 2wks back took necessary mediacations. All of a sudden hes temp has risen complaing of stomach ache, i gave him a dewormer suspension n anti biotics n paracetamol but he temp is still high n hes really shaking? I even gave him a cold shower still hasn't subsided. he just threw up.
    Dr. Gabriel A answered:
    2 years ago
    Hello. You didn't say what the necessary medications were that you gave for malaria. It could be resistant malaria or an enteritis. You can give fansidar along with paracetamol then take to hospital as soon as possible.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app